A

  • Abdelmalek, Salem Global Existence of Solutions for A Gierer-Meinhardt System with Two Activators and Two Inhibitors [Volume 7, Issue 1, 2019, Pages 58-72]
  • Akewe, Hudson Fixed point theorems on a quaternion-valued G-metric spaces [Volume 7, Issue 1, 2019, Pages 73-81]

B

  • Bendoukha, Samir Global Existence of Solutions for A Gierer-Meinhardt System with Two Activators and Two Inhibitors [Volume 7, Issue 1, 2019, Pages 58-72]

D

  • Durga Sailaja, Pericherla Common Fixed Points of (α,Ψ,φ)- Almost Generalized Weakly Contractive Maps in S-metric spaces [Volume 7, Issue 1, 2019, Pages 17-35]

F

  • Faraji, Hamid Some new common fixed point theorems for Geraghty contraction type maps in partial metric spaces [Volume 7, Issue 1, 2019, Pages 73-81]

G

  • Gouadria, Abdelouahab Global Existence of Solutions for A Gierer-Meinhardt System with Two Activators and Two Inhibitors [Volume 7, Issue 1, 2019, Pages 58-72]
  • Gupta, ANIMESH Fixed Point Results for Multivalued Operator in G-metric Space [Volume 7, Issue 1, 2019, Pages 36-49]

K

  • Kaur, Rajvir Fixed Point Results for Multivalued Operator in G-metric Space [Volume 7, Issue 1, 2019, Pages 36-49]
  • Kayode, Adewale Fixed point theorems on a quaternion-valued G-metric spaces [Volume 7, Issue 1, 2019, Pages 73-81]

M

  • Manro, Saurabh Fixed Point Results for Multivalued Operator in G-metric Space [Volume 7, Issue 1, 2019, Pages 36-49]
  • Mogbademu, Adesanmi Alao Fixed points of involution mappings in convex uniform spaces [Volume 7, Issue 1, 2019, Pages 50-57]

O

  • Olaleru, Johnson Fixed point theorems on a quaternion-valued G-metric spaces [Volume 7, Issue 1, 2019, Pages 73-81]
  • Olaleru, Johnson Olajire Fixed points of involution mappings in convex uniform spaces [Volume 7, Issue 1, 2019, Pages 50-57]

R

  • Ravindranadh Babu, Gutti Venkata PPF Dependent Fixed Points Of Generalized Contractions Via C_G-Simulation Functions [Volume 7, Issue 1, 2019, Pages 1-16]
  • Ravindranadh Babu, Gutti Venkata Common Fixed Points of (α,Ψ,φ)- Almost Generalized Weakly Contractive Maps in S-metric spaces [Volume 7, Issue 1, 2019, Pages 17-35]
  • Ravindranadh Babu, Gutti Venkata Convergence of CR-iteration procedure for a nonlinear quasi contractive map in convex metric spaces [Volume 7, Issue 1, 2019, Pages 82-88]

S

  • Satyanaryana, Gedala Convergence of CR-iteration procedure for a nonlinear quasi contractive map in convex metric spaces [Volume 7, Issue 1, 2019, Pages 82-88]
  • Singh, Tejwant Fixed Point Results for Multivalued Operator in G-metric Space [Volume 7, Issue 1, 2019, Pages 36-49]
  • Srichandana, Gadhavajjala Common Fixed Points of (α,Ψ,φ)- Almost Generalized Weakly Contractive Maps in S-metric spaces [Volume 7, Issue 1, 2019, Pages 17-35]

U

  • Umudu, Joy Chinyere Fixed points of involution mappings in convex uniform spaces [Volume 7, Issue 1, 2019, Pages 50-57]

V

  • Vinod Kumar, Madugula PPF Dependent Fixed Points Of Generalized Contractions Via C_G-Simulation Functions [Volume 7, Issue 1, 2019, Pages 1-16]